Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Minimal sets and varieties
Keith A. Kearnes, Emil W. Kiss and Matthew A. Valeriote.
Trans. Amer. Math. Soc. 350 (1998), 1-41
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1348152
Decomposition theorems and approximation by a “floating" system of exponentials
E. S. Belinskii.
Trans. Amer. Math. Soc. 350 (1998), 43-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1340169
Rumely’s local global principle for algebraic $\mathrm P\mathcal S\mathrm C$ fields over rings
Moshe Jarden and Aharon Razon.
Trans. Amer. Math. Soc. 350 (1998), 55-85
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1355075
Realizing homology boundary links with arbitrary patterns
Paul Bellis.
Trans. Amer. Math. Soc. 350 (1998), 87-100
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1357391
Weighted ergodic theorems for mean ergodic $L_{1}$-contractions
Dogan Çömez, Michael Lin and James Olsen.
Trans. Amer. Math. Soc. 350 (1998), 101-117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1433114
A condition on the value function both necessary and sufficient for full regularity of minimizers of one-dimensional variational problems
M. A. Sychev and V. J. Mizel.
Trans. Amer. Math. Soc. 350 (1998), 119-133
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1357405
Divisor spaces on punctured Riemann surfaces
Sadok Kallel.
Trans. Amer. Math. Soc. 350 (1998), 135-164
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443879
Factorisation in nest algebras. II
M. Anoussis and E. G. Katsoulis.
Trans. Amer. Math. Soc. 350 (1998), 165-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1451593
New subfactors from braid group representations
Juliana Erlijman.
Trans. Amer. Math. Soc. 350 (1998), 185-211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443192
Filling by holomorphic curves in symplectic 4-manifolds
Rugang Ye.
Trans. Amer. Math. Soc. 350 (1998), 213-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1422913
Geometry of families of nodal curves on the blown-up projective plane
Gert-Martin Greuel, Christoph Lossen and Eugenii Shustin.
Trans. Amer. Math. Soc. 350 (1998), 251-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1443875
On the classification of irregular surfaces of general type with nonbirational bicanonical map
Fabrizio Catanese, Ciro Ciliberto and Margarida Mendes Lopes.
Trans. Amer. Math. Soc. 350 (1998), 275-308
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1422597
Wandering vectors for irrational rotation unitary systems
Deguang Han.
Trans. Amer. Math. Soc. 350 (1998), 309-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1451604
Widths of Subgroups
Rita Gitik, Mahan Mitra, Eliyahu Rips and Michah Sageev.
Trans. Amer. Math. Soc. 350 (1998), 321-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1389776
Sur la multiplicité de la première valeur propre de l’opérateur de Schrödinger avec champ magnétique sur la sphère
Gérard Besson, Bruno Colbois and Gilles Courtois.
Trans. Amer. Math. Soc. 350 (1998), 331-345
Abstract, references and article information
Full-text PDF Free Access
On differential equations for Sobolev-type Laguerre polynomials
J. Koekoek, R. Koekoek and H. Bavinck.
Trans. Amer. Math. Soc. 350 (1998), 347-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1433121
Double Walsh series with coefficients of bounded variation of higher order
Chang-Pao Chen and Ching-Tang Wu.
Trans. Amer. Math. Soc. 350 (1998), 395-417
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1407697
Local Boundary Regularity of the Szego Projection and Biholomorphic Mappings of Non-Pseudoconvex Domains
Peiming Ma.
Trans. Amer. Math. Soc. 350 (1998), 419-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1407706